# SDR IPXA2023041692891

- Difficulty date: March 31, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 30,253 hours, 20,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 149N103069
- Part serial: NA
- Condition: Dented
- Location: Sta 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* AFT CARGO FRAME 1480 R/H SIDE HAS A DENT ON TOP OF THE FRAME FLANGE BY S-26WORK PER RCD 276819, AND SRM 53-00-07-2R-5 DETAIL I PER SRM 53-60-07-2R
